# SDR 9EKA02162015002

- Difficulty date: January 30, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N511EV
- Make and model: Bell 214ST
- Aircraft serial: 28105
- Engine: Ge CT72A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 70061K000T300A
- Condition: Chafed
- Location: Transmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN STEADY STATE CRUISE FLIGHT AT 70% TQ, MAIN TRANSMISSION OIL CAUTION LIGHT ILLUMINATED & THE OIL PRESS GAUGE FOR THE TRANSMISSION WAS OBSERVED DECREASING RAPIDLY.  PRECAUTIONARY EMER LANDING WAS MADE IN LESS THAN 1 MIN & THE ACFT SAFELY TOUCHED DOWN.  EMER ENG SHUTDOWN WAS ACCOMPLISHED AS OIL WAS OBSERVED LEAKING FROM THE BOTTOM OF THE TRANSMISSION, DURING ENG SHUTDOWN THE GAUGE WAS STILL DECREASING BUT ALWAYS REMAINED ABOVE ZERO.
